# SDR DLL19982379

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Failed
- Location: Lt Aileron
- Component: 38380007
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH HAD DIFFICULTY FLYING STRAIGHT WITHOUT UNUSUALLY SEVERE RT AILERON AND RUDDER INPUTS SPI SHOWED LT OUTBD AILERON STUCK AT 8 UNITS UP.  MTC IN PROGRESS LT AILERON NO MOVEMENT.  REPLACED LT O/B AILERON SERVO, OPS CHECKS NORMAL.
